RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Khanin Konstantin Mikhailovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 20
Presentations: 5

Number of views:
This page:852
Abstract pages:9156
Full texts:2629
References:864
E-mail: ,

http://www.mathnet.ru/eng/person14174
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207695

Publications in Math-Net.Ru
2017
1. Konstantin Khanin, Saša Kocić, “On the smoothness of the conjugacy between circle maps with a break”, Tr. Mat. Inst. Steklova, 297 (2017),  224–231  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 297 (2017), 200–207  isi  scopus
2015
2. K. Khanin, M. Yampolsky, “Hyperbolicity of renormalization of circle maps with a break-type singularity”, Mosc. Math. J., 15:1 (2015),  107–121  mathnet  mathscinet  isi
2010
3. Yuri Bakhtin, Konstantin Khanin, “Localization and Perron–Frobenius theory for directed polymers”, Mosc. Math. J., 10:4 (2010),  667–686  mathnet  mathscinet  isi
2005
4. D. Gomez, R. Iturriaga, K. M. Khanin, P. Padilla, “Viscosity limit of stationary distributions for the random forced Burgers equation”, Mosc. Math. J., 5:3 (2005),  613–631  mathnet  mathscinet  zmath
5. K. M. Khanin, D. V. Khmelev, A. N. Sobolevskii, “On the velocities of Lagrangian minimizers”, Mosc. Math. J., 5:1 (2005),  157–169  mathnet  mathscinet  zmath
2004
6. A. Yu. Teplinskii, K. M. Khanin, “Rigidity for circle diffeomorphisms with singularities”, Uspekhi Mat. Nauk, 59:2(356) (2004),  137–160  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 59:2 (2004), 329–353  isi  scopus
2001
7. K. M. Khanin, D. V. Khmelev, A. N. Rybko, A. A. Vladimirov, “Steady solutions for FIFO networks”, Mosc. Math. J., 1:3 (2001),  407–419  mathnet  mathscinet  zmath
1998
8. A. A. Dzhalilov, K. M. Khanin, “On an Invariant Measure for Homeomorphisms of a Circle with a Point of Break”, Funktsional. Anal. i Prilozhen., 32:3 (1998),  11–21  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:3 (1998), 153–161  isi
1997
9. Ya. G. Sinai, K. M. Khanin, “Hyperbolicity of minimizing trajectories for two-dimensional Hamiltonian systems with random forcing”, Tr. Mat. Inst. Steklova, 216 (1997),  176–180  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 216 (1997), 169–173
1996
10. A. A. Dzhalilov, K. M. Khanin, “On an invariant measure for homeomorphisms of the circle with a single break point”, Uspekhi Mat. Nauk, 51:6(312) (1996),  201–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:6 (1996), 1198–1199  isi
1995
11. K. M. Khanin, J. L. Lebowitz, A. E. Mazel', Ya. G. Sinai, “Self-avoiding walks in five or more dimensions: polymer expansion approach”, Uspekhi Mat. Nauk, 50:2(302) (1995),  175–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:2 (1995), 403–434  isi
1992
12. Ya. G. Sinai, K. M. Khanin, “Mixing for some classes of special flows over rotations of the circle”, Funktsional. Anal. i Prilozhen., 26:3 (1992),  1–21  mathnet  mathscinet  zmath; Funct. Anal. Appl., 26:3 (1992), 155–169
1990
13. E. B. Vul, K. M. Khanin, “Homeomorphisms of the circle with singularities of “break” type”, Uspekhi Mat. Nauk, 45:3(273) (1990),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:3 (1990), 229–230  isi
1989
14. Ya. G. Sinai, K. M. Khanin, “Smoothness of conjugacies of diffeomorphisms of the circle with rotations”, Uspekhi Mat. Nauk, 44:1(265) (1989),  57–82  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:1 (1989), 69–99  isi
1987
15. A. I. Gol'berg, V. A. Gurvich, M. Yu. Rosenbloom, K. M. Khanin, “The conditions of solubility by domination of concave $n$-person games”, Uspekhi Mat. Nauk, 42:2(254) (1987),  223–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:2 (1987), 277–278  isi
1984
16. E. B. Vul, Ya. G. Sinai, K. M. Khanin, “Feigenbaum universality and the thermodynamic formalism”, Uspekhi Mat. Nauk, 39:3(237) (1984),  3–37  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:3 (1984), 1–40  isi
1983
17. A. I. Gol'berg, Ya. G. Sinai, K. M. Khanin, “Universal properties for sequences of bifurcations of period three”, Uspekhi Mat. Nauk, 38:1(229) (1983),  159–160  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:1 (1983), 187–188  isi
1982
18. E. B. Vul, K. M. Khanin, “The unstable separatrix of Feigenbaum's fixed-point”, Uspekhi Mat. Nauk, 37:5(227) (1982),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:5 (1982), 200–201  isi
1981
19. K. M. Khanin, “The existence of conditionally periodic motions for a system of plane vortices”, Uspekhi Mat. Nauk, 36:1(217) (1981),  231–232  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:1 (1981), 234–235  isi
1980
20. K. M. Khanin, “Absence of phase transitions in one-dimensional long-range spin systems with random Hamiltonian”, TMF, 43:2 (1980),  253–260  mathnet  mathscinet; Theoret. and Math. Phys., 43:2 (1980), 445–449  isi

2014
21. A. I. Bufetov, B. M. Gurevich, K. M. Khanin, F. Cellarosi, “The Abel Prize award to Ya. G. Sinai”, Uspekhi Mat. Nauk, 69:5(419) (2014),  167–190  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:5 (2014), 931–956  isi
2005
22. Yu. S. Ilyashenko, K. M. Khanin, S. Shlosman, M. A. Tsfasman, “Yakov G. Sinai”, Mosc. Math. J., 5:3 (2005),  497–498  mathnet  mathscinet
1996
23. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 51:4(310) (1996),  179–191  mathnet  mathscinet; Russian Math. Surveys, 51:4 (1996), 765–778  isi
1988
24. V. M. Kharlamov, A. N. Varchenko, V. M. Petkov, Ya. G. Sinai, K. M. Khanin, S. Yu. Dobrokhotov, A. B. Givental', V. A. Dobrynin, “Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics (September, 30 – December, 9, 1987)”, Uspekhi Mat. Nauk, 43:3(261) (1988),  239–245  mathnet

Presentations in Math-Net.Ru
1. Schrödinger operators with quasi–periodic potentials and the Aubry–Mather theory
Konstantin Khanin
International conference «Real and Complex Dynamical Systems», dedicated to the to the 75th anniversary of Yu. S. Il'yashenko
November 30, 2018 11:10   
2. On renormalization and KPZ problem
K. M. Khanin
Mathematics, Theoretical Physics and Data Science 2016 dedicated to anniversaries of Yakov Sinai and Grigory Margulis
July 7, 2016 10:00   
3. Глобальные решения для уравнения Бургерса со случайной силой
K. M. Khanin
Sinai Seminar
July 22, 2014 14:00
4. Stationary solutions of the Hamilton–Jacobi random equation and scalings KPZ
K. M. Khanin
Dobrushin Mathematics Laboratory Seminar
November 6, 2012 14:00
5. Dynamics inside singularities of viscosity solutions to the Hamilton – Jacobi equation
K. M. Khanin, A. N. Sobolevskii
PreMoLab Seminar
March 22, 2012 17:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019